MathSciNet Relay Station
MathSciNet bibliographic data
MR1013310 (90i:58011) 58C25 (45G10 47H15)
Mandhyan, Indur Examples of global normal forms for some simple nonlinear integral operators. Nonlinear Anal. 13 (1989), no. 9, 1057–1066.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement